Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in the arm after implanon placement. Difficulty in bending the arm. Bleeding through the plaster. What happened?

Hi I have had implanon in since yesterday and I still have the plaster on top as I was told not too remove it for 48 hours, everytime I move my arm it stings and I can t bend my arm because of the pain. Also I can see a blood type colour coming through the plaster which seems to be coming through more and more as time passes but I m not sure if it is blood or if anything could be wrong with it? Also I havnt tried to remove the plaster at all too look under neath it at my arm where the liquid is coming from.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should consult a doctor immediately because bleeding should not be there after implanon placement and you have difficulty in moving arm also.
So better get your check-up done, may be you required implanon removal.
Good luck.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor